Alert archive / Iowa / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Mar 12, 2006, 9:19 PM CST for Clinton County, Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 9:19 PM CST (03:19 UTC)
- Expired
- Mar 13, 2006, 1:15 AM CST
- In force
- 4 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Counties, with a storm outline in the text
Counties Clinton County, IA, Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 9 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 9:47 PM CST | FLASH FLOOD | Davenport, IA | WIDESPREAD FLOODING THROUGHOUT TOWN. HARRISON STREET AND RIER DRIVE FLOODED IN SPOTS. BASEMENTS FLOODED. SINK HOLES ON STREETS. BUILDINGS FLOODED. |
| Mar 12, 11:15 PM CST | FLOOD | Davenport, IA | VARIOUS REPORTS FROM BOTH DAVENPORT AND ROCK ISLAND WITH STREETS FLOODED WITH UP TO A HALF FOOT OF WATER. UP 5000 PEOPLE WITHOUT POWER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.3 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 756 m²/s²
- 0-3 km storm-relative helicity
- 1064 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDVN 130326
FFWDVN
IAC045-139-163-ILC161-130715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CST SUN MAR 12 2006
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLINTON COUNTY IN EAST CENTRAL IOWA
SCOTT COUNTY IN EAST CENTRAL IOWA
MUSCATINE COUNTY IN EAST CENTRAL IOWA
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS
* UNTIL 115 AM CST
* AT 916 PM CST...TRAINED SPOTTERS REPORTED VERY HEAVY RAIN OF ONE
TO TWO INCHES OF HEAVY RAIN HAS FALLEN OVER THE PAST TWO HOURS FROM
A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILTON...
WHEATLAND...WEST LIBERTY...WELTON...WALCOTT...TORONTO...NICHOLS...
MUSCATINE...MONTPELIER...MCCAUSLAND...LOW MOOR...LOST NATION...LONG
GROVE...LE CLAIRE...GRAND MOUND...FRUITLAND...FAIRPORT...
ELDRIDGE...DONAHUE...DEWITT...DELMAR...DAVENPORT...CONESVILLE...
CLINTON...CHARLOTTE...CAMANCHE...CALAMUS...BETTENDORF...ATALISSA...
ANDOVER...TAYLOR RIDGE...SILVIS...ROCK ISLAND...RAPIDS CITY...PORT
BYRON...OAK GROVE...MOLINE...MILAN...ILLINOIS CITY...HAMPTON...EAST
MOLINE...CORDOVA...COAL VALLEY AND ANDALUSIA.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 280 AND 306.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 4.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 7.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 13.
AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS EXPECTED TO FALL OVER
THE WARNED AREA FROM A TRAINING OF THUNDERSTORMS OVER THE NEXT THREE
TO FOUR HOURS. THIS WILL RESULT IN SIGNIFICANT WATER OF ONE TO TWO
FEET IN MANY FLOOD PRONED LOCATIONS...LOCAL STREET FLOODING AND WILL
ALSO RESULT IN MANY AREA STREAMS OVERFLOWING THEIR BANKS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
LAT...LON 4185 9018 4177 9026 4170 9024 4166 9018
4161 9017 4155 9020 4153 9035 4146 9045
4134 9045 4134 9136 4159 9136 4160 9087
4203 9090 4202 9015
$$
NICHOLS2 follow-up statements
000
WGUS73 KDVN 130547
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1140 PM CST SUN MAR 12 2006
IAC045-139-163-ILC161-130715-
CLINTON IA-SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-
1140 PM CST SUN MAR 12 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CST FOR ROCK
ISLAND...MUSCATINE...SCOTT AND CLINTON COUNTIES...
AT 1137 PM CST...DOPPLER RADAR INDICATED ANOTHER ROUND OF DEVELOPING
THUNDERSTORMS PRODUCING MORE HEAVY RAIN WILL MOVE BACK INTO THE AREA
IN THE NEXT TWO HOURS. THIS MAY REQUIRE AN EXTENSION OF THE FLOOD
WARNING. INDICATIONS ARE THESE STORMS MAY PRODUCE ANOTHER INCH OR
MORE OF BRIEF BUT HEAVY RAINS OVER THE WARNED AREA...WITH THE VERY
SATURATED SOILS FROM OUR PREVIOUS RAINS...THIS WILL LEAD TO
SIGNIFICANT ADDITIONAL RUNOFF OF WATERS INTO LOW LYING AREAS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHEATLAND...
WELTON...TORONTO...PRINCETON...MCCAUSLAND...LOW MOOR...LOST NATION...
LONG GROVE...GRAND MOUND...DONAHUE...DEWITT...DELMAR...CLINTON...
CHARLOTTE...CAMANCHE...CALAMUS...ANDOVER AND CORDOVA.
THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 281 AND 306.
THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
THIS INCLUDES INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 7.
THIS INCLUDES INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 18.
THIS INCLUDES INTERSTATE 88 BETWEEN MILE MARKERS 0 AND 13.
ADDITIONAL RAINFALL AMOUNTS OF POSSIBLY AN INCH OR MORE IS EXPECTED.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING...ESPECIALLY WHILE DRIVING.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
LAT...LON 4185 9018 4177 9026 4170 9024 4166 9018
4161 9017 4155 9020 4153 9035 4146 9045
4134 9045 4134 9136 4158 9137 4160 9087
4203 9090 4202 9015
$$
NICHOLS000
WGUS73 KDVN 130708
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 AM CST MON MAR 13 2006
IAC045-139-163-ILC161-130718-
CLINTON IA-SCOTT IA-MUSCATINE IA-ROCK ISLAND IL-
108 AM CST MON MAR 13 2006
...THE FLASH FLOOD WARNING FOR ROCK ISLAND...MUSCATINE...SCOTT AND
CLINTON COUNTIES EXPIRES AT 115 AM CST...
THE THUNDERSTORMS PRODUCING HEAVY RAIN HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4185 9018 4177 9026 4170 9024 4166 9018
4161 9017 4155 9020 4153 9035 4146 9045
4134 9045 4134 9136 4158 9137 4160 9087
4203 9090 4202 9015
$$
NICHOLSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 2:30 PM CST, 6 hours 49 minutes earlier.
Area forecast discussion, Mar 12, 2:30 PM CST, 6 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 230 PM CST SUN MAR 12 2006 .SYNOPSIS... VERY STRONG EARLY SPRING STORM MOVING OUT OF THE CENTRAL PLAINS THIS AFTERNOON. THE LOW WAS CENTERED IN THE SW CORNER OF KS AROUND 19Z. THE WARM FRONT EXTENDED EAST FROM THE LOW AND RAN ROUGHLY ALONG I70 THROUGH MO. THE DRY LINE WAS ALREADY INTO EXTREME EASTERN KS. THE AIRMASS WAS STILL VERY COOL NORTH OF THE WARM FRONT ACROSS MOST OF IA AND NRN IL WITH TEMPS RANGING FROM AROUND 50 IN SE IA TO AROUND 40 IN THE NORTH CENTRAL IA. SOUTH OF THE FRONT AND EAST OF THE DRY LINE TEMPS WERE IN THE LOW 70S WITH DEWPOINTS AROUND 60 CREATING A VERY UNSTABLE AIRMASS. A LINE OF SEVERE THUNDERSTORMS WAS ALREADY ONGOING ALONG THE DRY LINE. ISOLATED STRONG TO SEVERE STORMS WERE WELL NORTH OF THE WARM FROM OVER SOUTHERN IA. THESE STORMS WERE HAIL PRODUCERS. PRECIP FURTHER NORTH IN IA WAS STRATIFYING OUT WITH JUST SOME EMBEDDED THUNDERSTORMS SHOWING UP NORTH OF I80 IN CENTRAL IA. && .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... FCST FOR TONIGHT IS PRETTY MUCH DOMINATED BY THE SEVERE THREAT AND THE MODERATE TO HIGH RISK OUTLOOK IN PLACE OVER MUCH OF THE CWA. LOCATION OF THE WARM FRONT WILL BE THE KEY TO THE TORNADIC THREAT OVER THE CWA THIS EVENING. EXPECT FRONT TO BE NEAR THE IA/MO BORDER AROUND 00Z WITH BIGGEST PUSH NORTH THROUGH THE SRN HALF OF THE CWA THIS EVENING AS THE SURFACE MOVES INTO SW IA BY 06Z. EXPECT THE SEVERE THREAT TO DIMINISH SOME BY 06Z WITH LOSS OF HEATING. HOWEVER WITH SURFACE AND UPPER SYSTEM STILL TO THE WEST AT 06Z ISOLATED SEVERE STORMS WILL STILL BE POSSIBLE. WITH THE SLOWER MOVEMENT OF THE SYSTEM HAVE UPPED POPS AFTER 06Z TO CATEGORICAL AND LIKELY ACROSS NERN HALF OF THE CWA. COLDER AIR RUSHES INTO CWA LATE TONIGHT AND MONDAY. LINGERING PCPN WILL CHANGE TO OR MIX WITH SOME SNOW AS COLD AIR DEEPENS. DEF ZONE WILL SET UP NORTH OF CWA WITH SRN EDGE CLIPPING NRN MOST COUNTIES OF CWA MONDAY. WITH CLOUDS/PCPN AND STRONG CAA...MAX TS MONDAY SHOULD BE DURING THE MORNING WITH TEMPS FALLING DURING THE DAY. ALSO WINDS WILL BE QUITE STRONG...GUSTING OVER 30MPH. CONDITIONS TO IMPROVE MONDAY NIGHT INTO TUESDAY AS STRONG SURFACE MOVES INTO SRN CANADA AND SURFACE RIDGE BUILDS INTO MID MS VALLEY. LONG TERM...WEDNESDAY THROUGH SUNDAY... MEDIUM RANGE MODELS CONTINUE TO SHOW ACTIVE ZONAL FLOW OVER THE U.S. MID TO LATE WEEK. THERE IS REASONABLY GOOD CONCERNING THE MID WEEK SYSTEM WITH THE GFS AND EUROPEAN CONVERGING ON A SLOWER SOLUTION THAN PREVIOUS RUNS HAVE SHOWN. FOR THIS REASON HAVE ADJUSTED GRIDS WEDNESDAY FOR A SLOWER ONSET AND KEPT PCPN GOING INTO THE DAY THURSDAY. THE ECMWF IS STILL THE WEAKEST AND WARMEST WITH THE SYSTEM WHILE THE UKMET/GFS ARE STILL SHOWING TEMPS COLD ENUF TO SUPPORT SNOW FOR OUR NORTHERN COUNTIES. ALTHOUGH THE GFS HAS WARMED UP SOME FROM YESTERDAYS RUNS. WILL CONTINUE R/S NRN FOURTH OF THE CWA AND R SOUTH EARLY IN THE EVENT THEN TRANSITION TO ALL SNOW NW AND R/S SE AS SYSTEM MOVES OUT OF THE REGION THURSDAY MORNING. AFTER THURSDAY WX SHOULD BE DRY AS UPPER/SURFACE RIDGE MOVE THROUGH THE REGION FRIDAY. HAVE STARTED TO DROP TEMPS FOR FRIDAY WITH IT LOOKING MORE LIKELY THAT WERE WILL HAVE A COLD CANADIAN AIRMASS IN PLACE. ANOTHER MID LEVEL TROF IS PROGGED TO IMPACT THE REGION LATE IN THE WEEKEND WHICH IS CONSISTENT WITH YESTERDAYS MODEL RUNS...SO WENT AHEAD AND INTRODUCED CHANCE POPS FOR SUNDAY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && DLF
Hazardous weather outlook, Mar 12, 11:23 AM CST, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1123 AM CST SUN MAR 12 2006 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-131730- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 1123 AM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT A MODERATE TO HIGH RISK OF SEVERE WEATHER EXISTS ACROSS THE AREA TODAY. THE TYPE OF SEVERE WEATHER EXPECTED DEPENDS STRONGLY ON HOW FAR NORTHWARD THE SURFACE WARM FRONT IN SOUTHERN AND CENTRAL MISSOURI CAN PROGRESS. AT THIS TIME... IT APPEARS LIKELY THAT THE SURFACE FRONT WILL PUSH AS FAR NORTH AS A LINE FROM SIGOURNEY IOWA TO MUSCATINE IOWA TO STERLING ILLINOIS. SOUTH OF THE WARM FRONT... THE AIR WILL BECOME UNSTABLE AS SOUTHEASTERLY FLOW BRINGS WARM AIR UP FROM THE SOUTH. IN ADDITION... WIND SHEAR WILL BE STRONGEST SOUTH OF THE FRONT... ESPECIALLY IN THE LOWEST LAYER OF THE ATMOSPHERE. LOCATIONS SOUTH OF THE WARM FRONT WILL BE MOST AT RISK FOR SUPERCELL STORMS CAPABLE OF PRODUCING TORNADOES AS WELL AS LARGE HAIL AND GUSTY WINDS. NORTH OF THE WARM FRONT... THE AIR WILL BE MORE STABLE CLOSE TO THE GROUND BUT WILL STILL BE UNSTABLE ALOFT... AND ENOUGH WIND SHEAR WILL BE PRESENT FOR STORMS TO ORGANIZE INTO SUPERCELLS. THE PRIMARY THREAT FROM STORMS NORTH OF THE WARM FRONT WILL BE FROM LARGE HAIL. STORMS ARE LIKELY TO INITIATE BY AROUND 3:00 TO 5:00 PM. STORMS TODAY AND TONIGHT WILL MOVE QUICKLY TOWARD THE EAST OR NORTHEAST AT 50 MPH OR MORE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STORM SYSTEM MOVING FROM THE PACIFIC ON WEDNESDAY AND THURSDAY WILL BRING RAIN AND SNOW TO THE REGION. THIS SYSTEM HAS THE POTENTIAL TO PRODUCE SOME ACCUMULATING SNOWFALL IN NORTHERN PARTS OF THE AREA. THE LOCALLY HEAVY RAINS POSSIBLE THIS WEEK... AS WELL AS THE MODERATE RAINS THAT HAVE ALREADY OCCURRED... MAY CAUSE LOCAL RIVERS TO EXPERIENCE MODERATE RISES. CURRENT RIVER LEVELS ARE RUNNING NEAR TO BELOW DUE TO THE ONGOING DROUGHT ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. PLEASE REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN THE QUAD CITIES. .EMERGENCY MANAGEMENT COORDINATION... AN EMERGENCY MANAGEMENT COORDINATION CALL IS SCHEDULED FOR 11:30 AM TODAY. MAYES
In the hours before
Local storm report, Mar 12, 8:57 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
857 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL MONMOUTH 42.07N 90.88W
03/12/2006 E0.75 INCH JACKSON IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:02 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
902 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL PLEASANT GROVE 40.97N 91.28W
03/12/2006 E0.75 INCH DES MOINES IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:07 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
907 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL SALEM 40.85N 91.62W
03/12/2006 E0.75 INCH HENRY IA TRAINED SPOTTER
&&
DMDLocal storm report, Mar 12, 9:13 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
913 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TORNADO ARBELA 40.46N 92.02W
03/12/2006 SCOTLAND MO LAW ENFORCEMENT
0912 PM HAIL MOUNT PLEASANT 40.96N 91.55W
03/12/2006 E0.88 INCH HENRY IA TRAINED SPOTTER
&&
DMDLocal storm report, Mar 12, 9:17 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
917 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM HAIL MARENGO 41.80N 92.07W
03/12/2006 E0.25 INCH IOWA IA TRAINED SPOTTER
&&
MIKEZLocal storm report, Mar 12, 9:19 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
919 PM CST SUN MAR 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL SHERRARD 41.32N 90.51W
03/12/2006 E1.00 INCH MERCER IL AMATEUR RADIO
&&
DMDThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 6:20 PM CST | Severe Thunderstorm Warning | DVN | Des Moines, Louisa | 40 min |
| Mar 12, 7:14 PM CST | Severe Thunderstorm Warning | DVN | Des Moines | 28 min |
| Mar 12, 7:18 PM CST | Severe Thunderstorm Warning | DVN | Van Buren | 21 min |
| Mar 12, 7:35 PM CST | Severe Thunderstorm Warning | DVN | Louisa | 28 min |
| Mar 12, 8:08 PM CST | Severe Thunderstorm Warning | DVN | Muscatine | 32 min |
| Mar 12, 8:16 PM CST | Severe Thunderstorm Warning | DVN | Washington | 44 min |
| Mar 12, 8:26 PM CST | Severe Thunderstorm Warning | DVN | Scott | 49 min |
| Mar 12, 8:32 PM CST | Tornado Warning | DVN | Van Buren | 43 min |
| Mar 12, 8:44 PM CST | Severe Thunderstorm Warning | DVN | Jefferson | 38 min |
| Mar 12, 8:44 PM CST | Severe Thunderstorm Warning | DVN | Cedar | 31 min |
| Mar 12, 9:00 PM CST | Severe Thunderstorm Warning | DVN | Des Moines | 60 min |
| Mar 12, 9:08 PM CST | Tornado Warning | DVN | Lee | 52 min |
| Mar 12, 9:12 PM CST | Severe Thunderstorm Warning | DVN | Clinton | 24 min |
| Mar 12, 9:35 PM CST | Tornado Warning | DVN | Des Moines, Lee | 31 min |
| Mar 13, 1:06 AM CST | Severe Thunderstorm Warning | DVN | Buchanan | 13 min |
| Mar 13, 1:59 AM CST | Severe Thunderstorm Warning | DVN | Dubuque | 28 min |
| Mar 13, 7:29 AM CST | Wind Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more | 11 hr |
| Mar 12, 6:40 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 50 min |
| Mar 12, 7:21 PM CST | Severe Thunderstorm Warning | DVN | Rock Island | 39 min |
| Mar 12, 8:00 PM CST | Severe Thunderstorm Warning | DVN | Henry, Rock Island | 17 min |
| Mar 12, 8:13 PM CST | Severe Thunderstorm Warning | DVN | Whiteside | 47 min |
| Mar 12, 8:30 PM CST | Tornado Warning | DVN | Whiteside | 45 min |
| Mar 12, 8:58 PM CST | Severe Thunderstorm Warning | DVN | Warren | 28 min |
| Mar 12, 9:02 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 58 min |
| Mar 12, 9:21 PM CST | Severe Thunderstorm Warning | DVN | Henry | 54 min |
| Mar 12, 9:25 PM CST | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 65 min |
| Mar 12, 10:03 PM CST | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Warren | 42 min |
| Mar 12, 10:18 PM CST | Severe Thunderstorm Warning | DVN | Henry | 44 min |
| Mar 12, 11:00 PM CST | Severe Thunderstorm Warning | DVN | Bureau | 60 min |
| Mar 12, 11:18 PM CST | Severe Thunderstorm Warning | DVN | Putnam | 57 min |
| Mar 13, 12:08 AM CST | Tornado Warning | DVN | McDonough | 22 min |
Nearby
Flash Flood Warnings in Iowa, 2006Flash Flood Warnings in Illinois, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.